Record number :
1562512
Title of article :
Bounded and compact operators on the Bergman space in the unit ball of
Author/Authors :
Agbor، نويسنده , , Dieudonne، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2012
Pages :
17
From page :
344
To page :
360
Abstract :
Let μ be a complex Borel measure on the unit ball of C n and α > − 1 . We characterize the measures μ for which the Toeplitz operator T μ α is bounded or compact on the Bergman space L a 1 ( B n , ( 1 − | z | 2 ) α d ν ) , where dν is the normalized Lebesgue measure on the unit ball of C n . Our results also include the case of more general operators in L a 1 ( B n , d ν ) . These results extend to several dimensions the results of Agbor, Békollé and Tchoundja (2011) [2] and Wu, Zhao and Zorborska (2006) [11].
Keywords :
Toeplitz operator , Reproducing kernel thesis , Carleson measures , Bounded operators , Logarithmic Bloch space , Compact operators
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2012
Link To Document :
بازگشت